# SDR UPS01437296

- Difficulty date: November 3, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bushing
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C R/H SIDE BS 1480 B/H FASTENER HOLE #1 FOUND CRACKED AT FUSELAGE SKIN, B/H CHORD AND OUTER CHORD SPLICE FITTING, PLS REFER TO ATT SKETCH FOR DETAILS.     RH BS 1480 B/H HOLE #1 AT FUS SKIN, B/H CHORD AND OUTER CHORD SPLICE FTG CRACKS REMOVED BUSHING INSTALLED ON OUTER CHORD SPLICE FTG, B/H CHORD AND FUS SKIN HOLE #1 AS PER SB 747-53A2390 PLAN A BUSHING REPAIR CWPC CONTROL SEQUENCE NO.RCBR017060 AND RCBR017084 ATTACHED THIS REPAIR C/OUT I.A.W RS R-53-43-34702 AND EO B747-5310-15717-A.
